Thanks spencer and fanny for your replies
I really appreciate the support.
I was on a pretty high dose of accutane for those two years which probably did make my skin really delicate, I should have taken better care of it. But as you say what's done is done and I can't change it unfortunately! I would just caution anyone else on this forum against Bikram!
My derm prescribed Duac gel for the acne and clarithromycin which has reduced the inflammation slightly. It leaves me a bit nauseous and with a metal taste in my mouth but I have just been pushing through the side effects in the hope that it clears my symptoms up. So far I'm still getting new pustules/papules daily but my skin doesn't look as red as before. She also used some kind of laser thing to unclog blocked pores which worked but has left red marks where they used to be.
She suggested I would need three IPL treatments that would clear up about 80% of the redness/capillaries but I'm just nervous about that because I think they were caused by heat from the Bikram air vents, so applying more heat to treat them doesn't make sense to me. Given my skin is so delicate I'm worried the laser would do more harm than good. Any thoughts on this?